MathSciNet Relay Station
MathSciNet bibliographic data
MR2374636 60F05 (62G07 62G09 62M10)
Bardet, Jean-Marc; Doukhan, Paul; Lang, Gabriel; Ragache, Nicolas Dependent Lindeberg central limit theorem and some applications. ESAIM Probab. Stat. 12 (2008), 154–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement